Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 162, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Oct 15, 2012, 3:38 AM PDT. It took effect at Oct 15, 2012, 12:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2012, 3:38 AM PDT (10:38 UTC)
- In effect from
- Oct 15, 2012, 12:00 PM PDT
- Expired
- Oct 15, 2012, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
359 WHUS76 KMTR 151038 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 338 AM PDT MON OCT 15 2012 PZZ560-151845- /O.CAN.KMTR.SC.Y.0161.000000T0000Z-121016T1000Z/ /O.NEW.KMTR.SC.Y.0162.121015T1900Z-121016T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 338 AM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS CAN BE EXPECTED THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-151845- /O.EXT.KMTR.SC.Y.0161.000000T0000Z-121017T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 338 AM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS ANTICIPATED THROUGH LATE TUESDAY NIGHT...STRONGEST WINDS CAN BE EXPECTED SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-151845- /O.EXT.KMTR.SC.Y.0161.000000T0000Z-121017T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 338 AM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS ANTICIPATED THROUGH LATE TUESDAY NIGHT...STRONGEST WINDS CAN BE EXPECTED SOUTH OF POINT SURWHERE LOCAL GUSTS TO 35 KT WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
326 WHUS76 KMTR 151553 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 853 AM PDT MON OCT 15 2012 PZZ575-160000- /O.CON.KMTR.SC.Y.0161.000000T0000Z-121017T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 853 AM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS ANTICIPATED THROUGH LATE TUESDAY NIGHT...STRONGEST WINDS CAN BE EXPECTED SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-160000- /O.CON.KMTR.SC.Y.0162.121015T1900Z-121016T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 853 AM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS CAN BE EXPECTED THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-160000- /O.CON.KMTR.SC.Y.0161.000000T0000Z-121017T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 853 AM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS ANTICIPATED THROUGH LATE TUESDAY NIGHT...STRONGEST WINDS CAN BE EXPECTED SOUTH OF POINT SUR WHERE LOCAL GALE FORCE GUSTS TO 35 KT WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
968 WHUS76 KMTR 152132 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 232 PM PDT MON OCT 15 2012 PZZ560-160545- /O.CON.KMTR.SC.Y.0162.000000T0000Z-121016T0400Z/ /O.EXB.KMTR.SC.Y.0161.121016T2000Z-121017T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 232 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TUESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-160545- /O.EXB.KMTR.SC.Y.0161.121016T2000Z-121019T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 232 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS CAN BE EXPECTED TUESDAY AFTERNOON THROUGH THURSDAY NIGHT. LOCAL GALE FORCE GUSTS ARE POSSIBLE WEDNESDAY AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-160545- /O.EXB.KMTR.SC.Y.0161.121016T2000Z-121017T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 232 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS ARE EXPECTED TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-160545- /O.EXB.KMTR.SC.Y.0161.121016T2000Z-121017T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 232 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 ARE EXPECTED TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-160545- /O.EXB.KMTR.SC.Y.0161.121016T2000Z-121017T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 232 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KT ARE EXPECTED TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. THE STRONGEST WINDS WILL BE NEAR ANGEL ISLAND AND SFO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-160545- /O.EXT.KMTR.SC.Y.0161.000000T0000Z-121017T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 232 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-160545- /O.CON.KMTR.SC.Y.0161.000000T0000Z-121017T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 232 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS ANTICIPATED THROUGH LATE TUESDAY NIGHT...STRONGEST WINDS CAN BE EXPECTED SOUTH OF POINT SUR WHERE LOCAL GALE FORCE GUSTS TO 35 KT WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
259 WHUS76 KMTR 160407 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 907 PM PDT MON OCT 15 2012 PZZ560-161215- /O.EXP.KMTR.SC.Y.0162.000000T0000Z-121016T0400Z/ /O.CON.KMTR.SC.Y.0161.121016T2000Z-121017T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 907 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS ARE EXPECTED TUESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-161215- /O.CON.KMTR.SC.Y.0161.121016T2000Z-121019T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 907 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS CAN BE EXPECTED TUESDAY AFTERNOON THROUGH THURSDAY NIGHT. LOCAL GALE FORCE GUSTS ARE POSSIBLE WEDNESDAY AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-161215- /O.CON.KMTR.SC.Y.0161.000000T0000Z-121017T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 907 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-161215- /O.CON.KMTR.SC.Y.0161.121016T2000Z-121017T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 907 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS ARE EXPECTED TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-161215- /O.CON.KMTR.SC.Y.0161.000000T0000Z-121017T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 907 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS ANTICIPATED THROUGH LATE TUESDAY NIGHT...STRONGEST WINDS CAN BE EXPECTED SOUTH OF POINT SUR WHERE LOCAL GALE FORCE GUSTS TO 35 KT WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-161215- /O.CON.KMTR.SC.Y.0161.121016T2000Z-121017T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 907 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 ARE EXPECTED TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-161215- /O.CON.KMTR.SC.Y.0161.121016T2000Z-121017T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 907 PM PDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KT ARE EXPECTED TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. THE STRONGEST WINDS WILL BE NEAR ANGEL ISLAND AND SFO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 10:42 PM PDT, 4 hours 56 minutes earlier.
Area forecast discussion, Oct 14, 10:42 PM PDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1042 PM PDT SUN OCT 14 2012
.DISCUSSION...AS OF 8:50 PM PDT SUNDAY...HIGH CLOUDS WERE MOVING
INTO THE REGION PER LATEST SATELLITE IMAGERY. LOW CLOUDS WERE SLOWLY
INCREASING ALONG THE COAST TOO. PRESSURE GRADIENTS AROUND THE
REGION ARE LIGHT ONSHORE WITH SFO-SAC AT 1.5 MB AND LIGHT
NORTHERLY WITH ACV-SFO AT 2 MB. HIGHS TODAY VARIED FROM THE LOWER
60S RIGHT AT THE COAST TO THE UPPER 80S WELL INLAND. PINNACLES
NATIONAL MONUMENT REACHED A HIGH OF 88F.
TEMPERATURES WILL WARM GOING INTO MID-WEEK. HIGH PRESSURE WILL
BUILD OVER THE NORTHERN GREAT BASIN MID-WEEK. AN UPPER LEVEL HIGH
PRESSURE AREA WILL REMAIN POSITIONED OVER THE EASTERN PACIFIC
DURING THIS TIME. PRESSURE GRADIENTS WILL BECOME DIRECTED OFFSHORE
LATE TUESDAY NIGHT INTO WEDNESDAY PER RECENT GFS MODEL FORECASTS.
THE PATTERN WILL FAVOR DRY AND BREEZY CONDITIONS MOSTLY IN THE
NORTH AND EAST BAY AREAS. POOR NIGHT-TIME HUMIDITY RECOVERIES CAN
BE EXPECTED MID-WEEK OVER THE NORTH AND EAST BAY HILLS...AND FIRE
WEATHER CONDITIONS WILL BE MONITORED. BY WEDNESDAY AFTERNOON
OFFSHORE WINDS WILL SUBSIDE AS HUMIDITIES BOTTOM OUT IN THE SINGLE
DIGITS. TEMPERATURES WILL TOP OFF IN THE 80S AT THE BEACHES TO THE
90S INLAND. IT'S POSSIBLE SOME COOLING ARRIVES AS SOON AS THURSDAY
AFTERNOON AS THE OFFSHORE COMPONENT BEGINS TO BREAK DOWN. MOST
LIKELY THERE WILL BE SOME COASTAL COOLING EVIDENT AS SEA BREEZES
REDEVELOP. COOLING IS ANTICIPATED FRIDAY AND INTO NEXT WEEKEND.
DRY WEATHER WILL PREVAIL DURING THE WEEK AND MOST LIKELY NEXT
WEEKEND.
NO UPDATES ARE PLANNED THIS EVENING.
&&
.AVIATION...AS OF 10:42 PM SUNDAY...LOW CLOUDS REDEVELOPING ALONG
THE COAST ARE BEGINNING TO MOVE IN THIS EVENING. LOW CLOUDS WILL
CONTINUE TO SPREAD ACROSS AREA TERMINALS OVER THE NEXT FEW HOURS.
LIGHT WINDS WILL CONTINUE THROUGH TONIGHT BECOMING MODERATE MONDAY
AFTERNOON. MODERATELY HIGH CONFIDENCE.
VICINITY OF KSFO...IFR CIGS ALREADY AFFECTING KSFO WILL SPREAD
ACROSS THE BAY TO KOAK OVER THE NEXT COUPLE OF HOURS. CIGS
ANTICIPATED TO SCATTER OUT AROUND 18Z-19Z MONDAY MORNING. LIGHT
WEST WIND EXPECTED THROUGH TONIGHT. WINDS WILL STRENGTHEN TO 15-20
KT AFTER 21Z MONDAY. MODERATELY HIGH CONFIDENCE.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...IFR CIGS AROUND 500 FT HAVE MOVED
INTO KMRY THIS EVENING AND ARE ANTICIPATED TO CONTINUE SPREADING
DOWN THROUGH THE SALINAS VALLEY AFFECTING KSNS IN THE NEXT COUPLE
OF HOURS. LIGHT WINDS EXPECTED THROUGH TONIGHT WITH WINDS OVER
KSNS INCREASING TO AROUND 15 KT MONDAY AFTERNOON. MODERATELY HIGH
CONFIDENCE.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PIGEON PT TO PT PINOS 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
&&
PUBLIC FORECAST: CANEPA
AVIATION/MARINE: CW
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREAHazardous weather outlook, Oct 14, 4:33 AM PDT, 23 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 433 AM PDT SUN OCT 14 2012 CAZ507-511-512-151300- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- 433 AM PDT SUN OCT 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HILLS OF THE SAN FRANCISCO BAY AREA. .DAY ONE...SUNDAY AND SUNDAY NIGHT A GRADUAL WARMING TREND IS FORECAST TO CONTINUE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MUCH WARMER AND DRIER WEATHER IS FORECAST BY MIDWEEK AS HIGH PRESSURE STRENGTHENS OVER THE AREA AND OFFSHORE FLOW DEVELOPS. GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED TO DEVELOP IN THE HILLS OF THE SAN FRANCISCO BAY AREA ON TUESDAY NIGHT. THESE OFFSHORE WINDS WILL THEN CONTINUE INTO THURSDAY. RELATIVE HUMIDITY VALUES WILL DROP SIGNIFICANTLY ON TUESDAY NIGHT AND WEDNESDAY. LITTLE OR NO HUMIDITY RECOVERY IS EXPECTED IN THE HILLS ON WEDNESDAY NIGHT. THESE WEATHER CONDITIONS FROM LATE TUESDAY NIGHT THROUGH THURSDAY WILL PRODUCE HEIGHTENED FIRE DANGER...ESPECIALLY IN THE HILLS OF THE SAN FRANCISCO BAY AREA. VERY DRY FUELS CURRENTLY IN PLACE WILL INCREASE THE DANGER. FIRE WEATHER WATCHES OR RED FLAG WARNINGS MAY BE ISSUED IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. DYKEMA
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.